# SDR GTIA050099

- Difficulty date: April 4, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N821NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- Aircraft time: 36,831 hours, 18,330 cycles
- Engine: Pwa JT8D217A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STA 200, NR 1 SEAT TRACK LT FLOOR WEB HAS A PUNCTURE.  CUT OUT PUNCTURE FROM FLOOR WEB STA 200, NR 1 SEAT TRACK.  FABRICATE DOUBLERS AND FILLERS.  TREATED AND PRIMED, INSTALLED DOUBLER AND FILLER IAW SRM.  (K)
